MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC, INC. PATIENT CONNECTOR; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 24967
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implantable device replacement procedure loss of blue-tooth between the mobile programmer patient connector and the implantable device was observed with a red 'x' symbol displayed.The issue was encountered when the new device and leads were connected as the user commenced testing the device through the testing menu.The patient connector was then placed in a sterile cover which was then placed on the sterile field over the device however it did not connect with the new device and displayed a diagnostic message stating it was unable to connect and directing the user to turn wireless fidelity (wi-fi) off.The wi-fi was turned off and on followed by force closing and re-starting the mobile programmer application to no avail.The patient connector was then unable to be paired although it still had a solid blue light and various troubleshooting steps advised by technical support failed to resolve the issue.A different patient connector was located to complete the procedure which was significantly delayed.It was noted the customer expressed dissatisfaction with the performance of the product.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed. analysis of the service logs found the customer comment that loss of blue-tooth between the mobile programmer patient connector and the implantable device was observed was confirmed.Analysis of the service logs found the customer comment that the patient connector was unable to connect to the new device was confirmed.Analysis of the service logs found the customer comment that the patient connector was unable to be paired was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT CONNECTOR
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20585997
Report Number2182208-2024-04673
Device Sequence Number8804644
Product Code DSI
UDI-Device Identifier00763000688479
UDI-Public00763000688479
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age81 YR
Patient SexMale